# SDR CA160302004

- Difficulty date: February 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED NR 1 ENGINE BARELY MAKES TAKE OFF OF THE DAY AND THEN ROLLS BACK ONE PERCENT. THE ENGINE HAS JUST RECEIVED FROM AN HOT SECTION INSPECTION AND HMU REPLACEMENT. DURING TROUBLESHOOTING THE ISSUE WAS DUPLICATE. THE HMU HAS BEEN SWAPPED AND ENGINE GROUND RUNS WILL BE PERFORMED.
